I am extremely foggy and found functioning very difficult today. Couldn't get out of bed. Was reluctant to take my Cymbalta just in case it hit me with a double whammy. But I did take it. How on earth do people cope with larger doses if this smaller 50mg dose does this to me.
Seroquel is a horrible drug many bad side effects i was on it all the way up to 600 mg a day i also suffer bipolar and sckizofective disorder ask ur doctor to try you on saphris it is new and it is a miracle pill i take 10 mg twice a day never felt better always wanting to find something to do trust me you will be amazed and it works fast good luck God bless
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Dec 2012 • 3 answers
Updated 19 Dec 2014 • 4 answers
Updated 10 Jan 2015 • 1 answer
Updated 18 Nov 2018 • 3 answers
Updated 13 Jun 2018 • 2 answers